MathSciNet Relay Station
MathSciNet bibliographic data
MR1754525 (2001i:34147) 34L20 (34L40 47E05 81Q10)
Schmidt, Karl Michael Critical coupling constants and eigenvalue asymptotics of perturbed periodic Sturm-Liouville operators. Comm. Math. Phys. 211 (2000), no. 2, 465–485.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement